# SDR REXA2019042500640

- Difficulty date: April 25, 2019
- Submitted: May 14, 2019
- Operation: Air carrier
- Aircraft: N398CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10112
- Aircraft time: 36,495 hours, 26,593 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Part number: MM67035146009
- Condition: Chafed
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INITIAL INSPECTION: CHAFING ON  PREVIOUS REPAIR  DOUBLER,  TRIPLER AND TAPER SHIMS IN FS=968 TO FS=985 AT FUSELAGE SKIN.(FUS)(SM)(TCI 53-20-252). REPAIR DOUBLER, TRIPLER AND TAPER SHIMS IN FS=968 TO FS=985 AT FUSELAGE SKIN  WERE REPLACED PER REO 670-53-00-290 REV. E AND SRM 51-25-01-001-001-A01.
